Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
KaAl, yes I do. It was the fist indication to my doctor that I lupus. I have them al over my back and my chest. I can't wear a v neck because they are so ugly! I have them on my hands too but not as noticeable. Sorry I didn't answer you sooner but we had a storm come thru and knocked out the computer and t.v. Just got it back up. Long term pred. use can also cause it though so you really need to discuss it with your doctor.
Thanks ladies, can you tell me what they look like and how long you've had them? Do they ever do away?
The ones on my hands look like I got poked all over with a red ink pin. The ones on my chest streaks of blood vessels some red some purple. The ones on my back are about quarter size and round but others on my back look like a zebra with red stripes. the round ones are more purple. It's pretty hard to explain. My SIL told me the ones on my back look better than they did last time she saw them. But that was 6 months ago. Frankly I havn't noticed them going away.
I really don't have a clue. I know I went to the doctor it was my first visit to her as I had just moved here. I was running a fever and from my knees to my toes were so swollen the looked like a tree trunk. She asked me if I minded if she looked at my back. So of course I said go for it. She saw these ugly vessels all over my back and said have you ever been tested for lupus? She ran some blood tests and called me back in and said my ANA is 1 2560 and my sed rate was way high. lots of other things I can't remember now.
I want to make it clear though. My PCP is convinced I have lupus but I have had another rheumy say I was fine and one said I have Primary Billiary Cirrosis. Which is another A/I. So what you have may be completely different from what I have. I do know that some A/I does cause your blood vessels to tighten up and cut off the circulation to your hands and feet.
This disease is so dang frustrating. I'm been coming here for a long time and I still have more questions than answers. Hopfully somone else will see this and have some better answers for ya.
I get the red dots from lupus on my hands, arms and legs. The dots come and go for me. When I take prednisone I get the broken cappillaries on my face. They go away when I stop the pred.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator
Hi Rosie. First let me say great job on your weight loss!
The pred will really help with your bowel inflamation. The problem that I run into is that the anti-inflamitories really hurt my intestines more so it's always a desicion about if I would rather have pain in my joints that day or pain in my abdomin. I have one area that gets very ulcerated and that seems to be what causes the most pain. I don't know if your doc has mentioned to you but my GI doctor said that it is much more common for people with an autoimmune disease to get crohn's. I hope that is not what you have but you should consider getting tested for it. Go for the medrol dose pack it should help alot. Let me know how it goes too!! You should notice results in as few as three days, I'll keep my fingers crossed for you luv :)